Publicaciones (200) Publicaciones de Higinio Ramos Calle

2024

  1. A conservative algorithm based on a hybrid block method and tension B-spline differential quadrature method for Rosenau–KdV–RLW equation

    Mathematical Methods in the Applied Sciences

  2. A coupled scheme based on uniform algebraic trigonometric tension B-spline and a hybrid block method for Camassa-Holm and Degasperis-Procesi equations

    Computational and Applied Mathematics, Vol. 43, Núm. 1

  3. A new block method with variable stepsize implementation for solving third-order differential systems

    Mathematical Methods in the Applied Sciences

  4. A rapidly converging domain decomposition algorithm for a time delayed parabolic problem with mixed type boundary conditions exhibiting boundary layers

    Journal of Applied Mathematics and Computing, Vol. 70, Núm. 2, pp. 1043-1067

  5. A robust iterative family for multiple roots of nonlinear equations: Enhancing accuracy and handling critical points

    Journal of Computational and Applied Mathematics, Vol. 444

  6. A variable stepsize hybrid block optimized technique for integrating a class of singularly perturbed parabolic problems

    Results in Applied Mathematics, Vol. 21

  7. Advanced numerical scheme and its convergence analysis for a class of two-point singular boundary value problems

    Mathematics and Computers in Simulation, Vol. 216, pp. 30-48

  8. An efficient fifth-order block method for solving third-order BVPs

    Mathematics and Computers in Simulation, Vol. 223, pp. 307-321

  9. Numerical Treatment of a Two-Parameter Singularly Perturbed Elliptic Problem with Discontinuous Convection and Source Terms

    Differential Equations and Dynamical Systems

  10. Numerical integration of stiff problems using a new time-efficient hybrid block solver based on collocation and interpolation techniques

    Mathematics and Computers in Simulation, Vol. 220, pp. 237-252

  11. Numerical scheme for singularly perturbed Fredholm integro-differential equations with non-local boundary conditions

    Computational and Applied Mathematics, Vol. 43, Núm. 3

  12. Robust numerical schemes for time delayed singularly perturbed parabolic problems with discontinuous convection and source terms

    Calcolo, Vol. 61, Núm. 1